| Model Number |
DAT015 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Event or Problem Description
A physician reported that following an intraocular lens (iol) implant procedure, the patient was not happy with the vision.The patient went to another ophthalmologist for a second opinion and doctor did a (yttrium aluminum garnet) yag on the capsule.Additional information has been requested and received stated that patient did not like the company lens and still had the lens in the eye.There are two medical device reports associated with this patient.This report is associated with the 1 of 2 files.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).